Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Diabetic, high BP, on dialysis. What is the reason for high heart rate?

Hi, my father is on dilaysis for the last 2 years. His age is 55 years. He is deabetic and has high blood pressure . Today he went for dilaysis and after half an hour, he was feeling irregular heart pulses. his pulse rate at that time was 124 and Bp was 175 , 71. Doctor asked us to stopped dilaysis and he went for potassium and Trop I test. his potassium is 4.4 and Trop I 2.01. Kindly advice what does it mean?
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Dear patient,

Thanks for your health concerns. It appears to be that your father either developed sinus tachycardia, which is the normal rhythm of the heart but faster than 100 beats per minute, or another type of tachycardia, likely from the upper chambers of the heart. The troponin I indicates that there was damage to the heart, so it could be a heart attack. He will definitely need further tesing which might include an angiogram.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Sat, 1 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor